Alert archive / Texas / Tornado Warnings in 2019

Tornado Warning 35, NWS Houston/Galveston, TX

May 9, 2019Chambers County, Galveston County, Texas

NWS Houston/Galveston, TX issued this tornado warning at May 9, 2019, 11:03 PM CDT for Chambers County, Galveston County, Texas. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 9, 2019, 11:03 PM CDT (04:03 UTC)
Expired
May 9, 2019, 11:45 PM CDT
In force
42 min
Issued by
NWS Houston/Galveston, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Chambers County, TX, Galveston County, TX

The radar

The Houston radar (KHGX), 44 km from the middle of the area, began a volume at 04:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 9, 6:31 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 00:00Z, 4.1 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 00:00Z on 2019-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 409 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 00:00Z on 2019-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
409 J/kg
Mixed-layer CIN
-201 J/kg
Mixed-layer LCL
819 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
86 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.8

Open this sounding in Storm Lab

The text

As transmitted.

632 
WFUS54 KHGX 100403
TORHGX
TXC071-167-100445-
/O.NEW.KHGX.TO.W.0035.190510T0403Z-190510T0445Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Houston/Galveston TX
1103 PM CDT Thu May 9 2019

The National Weather Service in League City has issued a

* Tornado Warning for...
  Coastal Galveston County in southeastern Texas... 
  Southeastern Chambers County in southeastern Texas...

* Until 1145 PM CDT.
    
* At 1101 PM CDT, a severe thunderstorm capable of producing a
  tornado was located 7 miles north of Smith Point, or 8 miles
  southeast of Beach City, moving east at 20 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Gilchrist and Rollover Pass around 1145 PM CDT.

Other locations impacted by this tornadic thunderstorm include Oak
Island.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 2961 9481 2971 9477 2966 9438 2944 9446
TIME...MOT...LOC 0401Z 291DEG 17KT 2964 9474 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$
2 follow-up statements
634 
WWUS54 KHGX 100413
SVSHGX

Severe Weather Statement
National Weather Service Houston/Galveston TX
1113 PM CDT Thu May 9 2019

TXC071-167-100445-
/O.CON.KHGX.TO.W.0035.000000T0000Z-190510T0445Z/
Galveston TX-Chambers TX-
1113 PM CDT Thu May 9 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT FOR
COASTAL GALVESTON AND SOUTHEASTERN CHAMBERS COUNTIES...
    
At 1112 PM CDT, a severe thunderstorm capable of producing a tornado
was located 9 miles south of Anahuac, or 14 miles southeast of Beach
City, moving east at 25 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Gilchrist and Rollover Pass around 1135 PM CDT.
  Bolivar Peninsula around 1145 PM CDT.

Other locations impacted by this tornadic thunderstorm include Oak
Island.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 2959 9475 2969 9471 2966 9438 2944 9446
TIME...MOT...LOC 0412Z 280DEG 23KT 2963 9464 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$
151 
WWUS54 KHGX 100432
SVSHGX

Severe Weather Statement
National Weather Service Houston/Galveston TX
1132 PM CDT Thu May 9 2019

TXC071-167-100445-
/O.CON.KHGX.TO.W.0035.000000T0000Z-190510T0445Z/
Galveston TX-Chambers TX-
1132 PM CDT Thu May 9 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT FOR
NORTHEASTERN GALVESTON AND SOUTHEASTERN CHAMBERS COUNTIES...
    
At 1132 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Gilchrist, or 21 miles southwest of Hamshire, 
moving east at 25 mph. This storm may impact High Island and a new 
warning will be needed.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Gilchrist around 1135 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.

&&

LAT...LON 2957 9456 2965 9452 2966 9438 2944 9446
TIME...MOT...LOC 0432Z 286DEG 21KT 2960 9449 

TORNADO...RADAR INDICATED
HAIL...0.00IN

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this tornado warning went out at May 9, 8:51 PM CDT, 2 hours 12 minutes earlier.

Area forecast discussion, May 9, 8:51 PM CDT, 2 hours 12 minutes before
Area Forecast Discussion
National Weather Service Houston/Galveston TX
851 PM CDT Thu May 9 2019

.UPDATE...
Storms fired as expected and quickly went severe over southeast TX
this evening, with -10c mid level temps atop mid 70f surface dew
points supporting strong instability and ripe airmass for large
hail given 35-45 kt of effective shear. Intense rainfall rates
also occurring with 4.5-5" having already fallen in western
Harris county thru 830p. These slow moving storms should
gradually become more organized/consolidate along and ahead of
surface cold front now pushing into sern TX between now and
midnight. Expect heavy rainfall and large hail will remain threats
as these storms finally move offshore by 3-4am. Damaging winds
could become added threat given surface based instability and
possibility of organized small lines or bow echoes.

Otherwise...forecast left unchanged from earlier.

Evans

&&

.PREV DISCUSSION... /ISSUED 248 PM CDT Thu May 9 2019/

DISCUSSION...
Forecast Highlights through the end of the week and through the weekend:

- A Flash Flood Watch is in effect for all of Southeast Texas through
  7 PM Saturday.
- Forecasted rainfall totals are still about 4 to 8 inches
  widespread, with isolated 9 to 12 inches possible. A lot of this
  rain could fall in a very short period of time which cold lead
  to flash flooding.
- Minor to moderate river flooding is ongoing and is expected to
  continue. Conditions could worsen significantly depending on
  where the heaviest rains fall.
- There is a Slight Risk of severe storms this afternoon and
  tonight across nearly all of Southeast Texas. The primary
  weather hazards are expected to be damaging winds, hail and
  isolated tornadoes.

Showers and thunderstorms have begun to develop off to our east
and off to our west, and it is only a matter of time until activity
begins to fill in across our area. Our developing storms will have
some strong/severe potential (slight risk per SPC's Day 1 Severe
Weather Outlook) with damaging winds, hail and isolated tornadoes
possible. Developing activity is expected to evolve into a
potential heavy rain event (rainfall rates of 2 to 4 inches per
hour or higher possible) as we head on into this evening and on
through the overnight hours, and then once again as we head on
into a Friday afternoon through Saturday time period. The
movement/placement of a slow moving frontal boundary in our area
could become a player as to where the heaviest rainfall sets up -
maybe more concentrated in/around the I-10 corridor or maybe more
concentrated near/along the coast. We will have to see how
everything evolves. Forecasted rainfall totals of 4 to 8 inches
are expected to be common for this event, and some locations could
see 9 to 12 inches before the heaviest rains come to an end some
time late Saturday or early Sunday.

The frontal boundary in combination with shortwaves, increasing lift
and building precipitable water values (>2 inches and getting close
to 2.5 inches) will be very supportive of the intense rainfall rates,
and if any of the activity is slow moving or trains, flash flooding
will be likely as lots of area grounds remain saturated from recent
rains.

River flooding (mainly minor to moderate right now) is expected to
continue. If the heaviest rainfall ends up in/around area basins,
creeks and bayous, conditions could worsen rather quickly and
significantly.

This could be a multi-day event, and every effort should be made
to closely monitor the weather/forecasts/warnings as everything
unfolds.  42

MARINE...
High pressure east of the region coupled with a weak trough of low
pressure over coastal Texas will allow the pressure gradient tighten
some tonight. Seas remain slightly elevated as swells propagate
toward the upper Texas coast. A weak cold front over North Texas
will sag slowly south tonight and may enter the coastal waters on
Friday before stalling out or possibly returning north on Saturday
as weak low pressure develops over the middle Texas coast. Have
issued a SCEC for the 20-60 NM waters tonight for slightly elevated
seas and an increasing E-SE wind. Have extended the Beach Hazard
Statement through 12z Friday due to elevated tide levels that will
again exceed 3.0 feet by 12z Friday and for the continued risk for
rip currents as swells propagate toward the coast. A series of upper
level disturbances will bring periods of thunderstorms to the
coastal waters through Saturday. Winds and seas will be higher in
and near these storms. The main threats from the storms will be high
wind gusts, heavy rainfall and lightning. Looking ahead, a general
easterly flow will develop next week as surface low pressure
develops off the middle Texas coast and high pressure remains over
the TN valley. 43

&&

.PRELIMINARY POINT TEMPS/POPS...
College Station (CLL)      60  71  64  74  60 /  80  80  80  90  20
Houston (IAH)              67  76  69  78  64 / 100  90  80  90  40
Galveston (GLS)            72  77  74  80  71 / 100  90  70  90  50

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...Flash Flood Watch through Saturday evening for the following
     zones: Austin...Brazoria Islands...Brazos...Burleson...
     Chambers...Coastal Brazoria...Coastal Galveston...Coastal
     Harris...Coastal Jackson...Coastal Matagorda...Colorado...
     Fort Bend...Galveston Island and Bolivar Peninsula...
     Grimes...Houston...Inland Brazoria...Inland Galveston...
     Inland Harris...Inland Jackson...Inland Matagorda...
     Madison...Matagorda Islands...Montgomery...Northern
     Liberty...Polk...San Jacinto...Southern Liberty...Trinity...
     Walker...Waller...Washington...Wharton.

GM...SMALL CRAFT SHOULD EXERCISE CAUTION until 7 AM CDT Friday for
     the following zones: Coastal waters from Freeport to
     Matagorda Ship Channel TX out 20 NM...Coastal waters from
     High Island to Freeport TX out 20 NM...Galveston Bay...
     Waters from Freeport to Matagorda Ship Channel TX from 20
     to 60 NM...Waters from High Island to Freeport TX from 20
     to 60 NM.

&&
Hazardous weather outlook, May 9, 7:30 AM CDT, 15 hours 33 minutes before
Hazardous Weather Outlook
National Weather Service Houston/Galveston TX
730 AM CDT Thu May 9 2019

TXZ163-164-176>179-195>200-210>214-226-227-235>238-300-313-
335>338-101230-
Austin-Brazos-Burleson-Chambers-Coastal Brazoria-
Coastal Galveston-Coastal Harris-Coastal Jackson-
Coastal Matagorda-Colorado-Fort Bend-Grimes-Houston-
Inland Brazoria-Inland Galveston-Inland Harris-Inland Jackson-
Inland Matagorda-Madison-Montgomery-Northern Liberty-Polk-
San Jacinto-Southern Liberty-Trinity-Walker-Waller-Washington-
Wharton-
730 AM CDT Thu May 9 2019

This hazardous weather outlook is for portions of Southeast Texas..

.DAY ONE...Today and Tonight

A Flash Flood Watch is in effect from 1 PM today through 7 PM
Saturday. Showers and thunderstorms should develop today along a
stalled frontal boundary by this afternoon. Heavy rainfall will
be possible and could result in flash flooding and additional
rises on rivers and bayous. Damaging winds, hail, and isolated
tornadoes will also be possible.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

A Flash Flood Watch is in effect through 7 PM Saturday. Strong
storms are possible through the weekend. A series of upper level
disturbances coupled with a stalled front and abundant moisture
will create a favorable environment for heavy rain.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed today. Emergency managers
should also prepare for activation at various times through the
remainder of the week.

TXZ436>438-101230-
Brazoria Islands-Galveston Island and Bolivar Peninsula-
Matagorda Islands-
730 AM CDT Thu May 9 2019

This hazardous weather outlook is for portions of Southeast Texas..

.DAY ONE...Today and Tonight

A Flash Flood Watch is in effect from 1 PM today through 7 PM
Saturday. Showers and thunderstorms should develop today along a
stalled frontal boundary by this afternoon. Heavy rainfall will
be possible and could result in flash flooding and additional
rises on rivers and bayous. Damaging winds, hail, and isolated
tornadoes will also be possible.

Elevated tide levels will approach 3.5 feet this morning. Minor
coastal flooding will be possible, potentially impacting
vulnerable locations such as Highway 87 and 124. A coastal flood
advisory may be needed. Strong rip currents will also be possible
along Gulf facing beaches.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Elevated tide levels near 3.5 feet will continue through the end
of the week. Minor coastal flooding will be possible, potentially
impacting vulnerable locations such as Highway 87 and 124. Strong
rip currents will also be possible along Gulf facing beaches.

A Flash Flood Watch is in effect through 7 PM Saturday. Strong
storms are possible through the weekend. A series of upper level
disturbances coupled with a stalled front and abundant moisture
will create a favorable environment for heavy rain.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed today. Emergency managers
should also prepare for activation at various times through the
remainder of the week.

GMZ330-335-350-355-370-375-101230-
Coastal waters from Freeport to Matagorda Ship Channel TX out
20 NM-Coastal waters from High Island to Freeport TX out 20 NM-
Galveston Bay-Matagorda Bay-
Waters from Freeport to Matagorda Ship Channel TX from 20 to
60 NM-Waters from High Island to Freeport TX from 20 to 60 NM-
730 AM CDT Thu May 9 2019

This hazardous weather outlook is for portions of Southeast Texas..

.DAY ONE...Today and Tonight

Some showers and thunderstorms will be possible today, and could
produce heavy rainfall, gusty winds, and hail.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

A series of upper level disturbances will bring periods of showers
and thunderstorms through the remainder of the week. Some storms
could be strong with gusty winds, hail and periods of heavy rain.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed.

In the hours before

Local storm report, May 9, 10:04 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1004 PM CDT THU MAY 09 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1003 PM     HAIL             DEER PARK               29.69N  95.12W
05/09/2019  M1.50 INCH       HARRIS             TX   SOCIAL MEDIA

&&

EVENT NUMBER HGX1900128

47
Local storm report, May 9, 10:36 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1036 PM CDT THU MAY 09 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1025 PM     FLASH FLOOD      1 NE HUMBLE ACRES       29.94N  95.29W
05/09/2019                   HARRIS             TX   AMATEUR RADIO

            ACCESS ROADS FOR US-59/NORTH SAM HOUSTON TOLLWAY
            IMPASSABLE

1027 PM     FLASH FLOOD      PINE VALLEY             29.70N  95.32W
05/09/2019                   HARRIS             TX   AMATEUR RADIO

            ROADS IMPASSABLE WITH WATER 4 INCHES ABOVE CURB BETWEEN
            GRIGGS RD AND IH-610 PER HAM

&&

EVENT NUMBER HGX1900129
EVENT NUMBER HGX1900130

LUCHS
Local storm report, May 9, 10:49 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1049 PM CDT THU MAY 09 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1046 PM     HAIL             CLEAR LAKE              29.55N  95.13W
05/09/2019  E1.75 INCH       HARRIS             TX   TRAINED SPOTTER

            SPOTTER CALLED WITH A REPORT OF QUARTER TO GOLF BALL
            SIZED HAIL

&&

EVENT NUMBER HGX1900131

LUCHS
Local storm report, May 9, 10:51 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1051 PM CDT THU MAY 09 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 PM     HAIL             CLEAR LAKE              29.55N  95.13W
05/09/2019  M1.50 INCH       HARRIS             TX   TRAINED SPOTTER

            CLEAR LAKE CITY BLVD AT SPACE CENTER BLVD

&&

EVENT NUMBER HGX1900132

47
Local storm report, May 9, 10:54 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1054 PM CDT THU MAY 09 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1053 PM     FLASH FLOOD      CLEAR LAKE              29.55N  95.13W
05/09/2019                   HARRIS             TX   SOCIAL MEDIA

            STREET FLOODING

&&

EVENT NUMBER HGX1900133

47
Local storm report, May 9, 11:01 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1101 PM CDT THU MAY 09 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1059 PM     HAIL             CLEAR LAKE              29.55N  95.13W
05/09/2019  M1.50 INCH       HARRIS             TX   TRAINED SPOTTER

            HAIL BLOWING THROUGH HOUSE WINDOWS ON BROOKLET VIEW
            COURT

&&

EVENT NUMBER HGX1900134

47

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 9, 7:01 PM CDTSevere Thunderstorm WarningHGXColorado44 min
May 9, 7:09 PM CDTSevere Thunderstorm WarningHGXAustin, Harris, Waller, Washington36 min
May 9, 7:16 PM CDTSevere Thunderstorm WarningHGXHarris44 min
May 9, 7:17 PM CDTAreal Flood AdvisoryHGXAustin, Harris, Montgomery, Waller, Washington118 min
May 9, 7:25 PM CDTAreal Flood AdvisoryHGXLiberty, Montgomery, Polk, San Jacinto2 hr
May 9, 7:32 PM CDTFlash Flood WarningHGXFort Bend, Harris, Waller118 min
May 9, 7:39 PM CDTSevere Thunderstorm WarningHGXPolk, San Jacinto51 min
May 9, 7:42 PM CDTSevere Thunderstorm WarningHGXHarris, Montgomery, Waller48 min
May 9, 7:44 PM CDTSevere Thunderstorm WarningHGXAustin, Harris, Waller, Washington46 min
May 9, 7:47 PM CDTSevere Thunderstorm WarningHGXColorado, Wharton43 min
May 9, 7:54 PM CDTSevere Thunderstorm WarningHGXHarris36 min
May 9, 8:02 PM CDTAreal Flood AdvisoryHGXGrimes, Harris, Montgomery, Waller118 min
May 9, 8:08 PM CDTSevere Thunderstorm WarningHGXPolk, San Jacinto, Trinity37 min
May 9, 8:13 PM CDTSevere Thunderstorm WarningHGXFort Bend, Harris47 min
May 9, 8:28 PM CDTSevere Thunderstorm WarningHGXHarris32 min
May 9, 8:30 PM CDTSevere Thunderstorm WarningHGXAustin, Fort Bend, Wharton45 min
May 9, 8:32 PM CDTSevere Thunderstorm WarningHGXPolk, Trinity43 min
May 9, 8:46 PM CDTSevere Thunderstorm WarningHGXPolk, San Jacinto, Trinity44 min
May 9, 8:50 PM CDTSevere Thunderstorm WarningHGXColorado, Jackson, Wharton40 min
May 9, 8:56 PM CDTSevere Thunderstorm WarningHGXHarris, Montgomery64 min
May 9, 9:04 PM CDTSevere Thunderstorm WarningHGXBrazoria, Fort Bend, Matagorda, Wharton41 min
May 9, 9:06 PM CDTRiver Flood WarningHGXHarris21 days
May 9, 9:06 PM CDTRiver Flood WarningHGXHarris21 days
May 9, 9:09 PM CDTSevere Thunderstorm WarningHGXAustin, Fort Bend, Waller, Wharton51 min
May 9, 9:11 PM CDTAreal Flood AdvisoryHGXBrazoria, Fort Bend, Galveston, Harris, Montgomery2 hr
May 9, 9:15 PM CDTAreal Flood AdvisoryHGXAustin, Colorado, Fort Bend, Harris, Waller, Wharton2 hr
May 9, 9:26 PM CDTSevere Thunderstorm WarningHGXFort Bend, Wharton34 min
May 9, 9:32 PM CDTFlash Flood WarningHGXFort Bend, Galveston, Harris, Montgomery3 hr
May 9, 9:33 PM CDTSevere Thunderstorm WarningHGXHarris42 min
May 9, 9:55 PM CDTSpecial Marine WarningHGX95 min
May 9, 10:12 PM CDTSevere Thunderstorm WarningHGXChambers, Harris, Liberty33 min
May 9, 10:29 PM CDTRiver Flood WarningHGXHarris21 days
May 9, 10:34 PM CDTAreal Flood AdvisoryHGXBrazoria, Chambers, Fort Bend, Galveston, Harris, Liberty and 2 more3 hr
May 9, 10:43 PM CDTSevere Thunderstorm WarningHGXBrazoria, Chambers, Galveston, Harris, Liberty47 min
May 9, 11:02 PM CDTSpecial Marine WarningHGX118 min
May 9, 11:08 PM CDTFlash Flood WarningHGXBrazoria, Chambers, Galveston, Harris, Liberty3 hr
May 9, 11:10 PM CDTSevere Thunderstorm WarningHGXBrazoria, Chambers, Galveston, Harris, Liberty50 min
May 9, 11:11 PM CDTSpecial Marine WarningHGX2 hr
May 9, 11:20 PM CDTSmall Craft AdvisoryHGX12 hr
May 9, 11:22 PM CDTSpecial Marine WarningHGX38 min
May 9, 11:22 PM CDTTornado WarningHGXGalveston23 min
May 9, 11:36 PM CDTTornado WarningHGXChambers, Galveston24 min
May 9, 11:39 PM CDTSevere Thunderstorm WarningHGXBrazoria, Fort Bend, Matagorda, Wharton36 min
May 9, 11:46 PM CDTSevere Thunderstorm WarningHGXJackson, Matagorda, Wharton44 min
May 9, 11:56 PM CDTSevere Thunderstorm WarningHGXBrazoria, Chambers, Galveston49 min
May 10, 12:10 AM CDTRiver Flood WarningHGXHarris34 hr
May 10, 12:22 AM CDTRiver Flood WarningHGXHarris15 hr
May 10, 12:24 AM CDTRiver Flood WarningHGXHarris8 hr
May 10, 12:33 AM CDTFlash Flood WarningHGXFort Bend, Galveston, Harris, Montgomery4 hr
May 10, 12:45 AM CDTSevere Thunderstorm WarningHGXBrazoria, Galveston, Matagorda30 min
May 10, 12:52 AM CDTSpecial Marine WarningHGX113 min
May 10, 1:16 AM CDTRiver Flood WarningHGXGalveston, Harris21 days
May 10, 2:02 AM CDTSpecial Marine WarningHGX88 min
May 10, 2:50 AM CDTRiver Flood WarningHGXHarris21 days
May 10, 2:50 AM CDTRiver Flood WarningHGXGalveston, Harris21 days
May 10, 2:50 AM CDTRiver Flood WarningHGXGalveston, Harris31 hr
May 10, 3:49 AM CDTRiver Flood WarningHGXHarris, Montgomery30 hr
May 10, 4:00 AM CDTRiver Flood WarningHGXBrazoria, Harris21 days
May 10, 4:35 AM CDTAreal Flood WarningHGXBrazoria, Chambers, Fort Bend, Galveston, Harris, Montgomery6 hr
May 10, 4:42 AM CDTSpecial Marine WarningHGX93 min
May 10, 4:48 AM CDTSpecial Marine WarningHGX57 min
May 10, 4:51 AM CDTRiver Flood WarningHGXMatagorda, Wharton29 hr
May 10, 5:04 AM CDTRiver Flood WarningHGXBrazoria, Harris21 days
May 10, 5:23 AM CDTAreal Flood WarningHGXGalveston3 hr
May 10, 7:05 AM CDTSpecial Marine WarningHGX85 min
May 10, 8:10 AM CDTRiver Flood WarningHGXLiberty, Polk, San Jacinto4 days
May 10, 9:53 AM CDTRiver Flood WarningHGXHarris, Montgomery24 hr
May 10, 11:49 AM CDTSmall Craft AdvisoryHGX7 hr
May 10, 3:13 PM CDTRip Current StatementHGXBrazoria, Galveston10 hr

Nearby

Tornado Warnings in Texas, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.